manuscripta mathematica

, Volume 47, Issue 1, pp 175–186

Einbettungen Steinscher Mannigfaltigkeiten

  • Ulrich Schafft
Article

DOI: 10.1007/BF01174592

Cite this article as:
Schafft, U. Manuscripta Math (1984) 47: 175. doi:10.1007/BF01174592
  • 18 Downloads

Abstract

A well-known conjecture in geometric function theory is the conjecture of Forster, namely that there exists an embedding of a Stein manifold of dimension n in an affine space\(\mathbb{C}^{n + 1 + [\tfrac{n}{2}]} \). A first step to prove this was a theorem of Forster, which gives an embedding of a Stein manifold of dimension n into\(\mathbb{C}^{2n - [{{(n - 2)} \mathord{\left/ {\vphantom {{(n - 2)} 3}} \right. \kern-\nulldelimiterspace} 3}]} \) for n—6. The goal of this paper is an amelioration of Forster's result. It follows the main lines of Forster's proof. It is proved that the conjecture holds “asymptotically”.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Ulrich Schafft
    • 1
  1. 1.Mathematisches Institut der UniversitätBayreuth

Personalised recommendations